MAUDE Adverse Event Report: ARTHREX, INC. PEEK TENO SCRW,PEEK,VENT; SCREW, FIXATION, BONE

ARTHREX, INC. PEEK TENO SCRW,PEEK,VENT; SCREW, FIXATION, BONE
Model Number PEEK TENO SCRW,PEEK,VENT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a mcl reconstruction, the surgeon tried to insert the peek tenodesis screw, ar-1540ps, but could not get it to engage.A second peek tenodesis screw, ar-1540ps was opened and inserted on the ulnar side.No further details, additional information requested.Additional information provided on 12/28/2018: it was reported that since the surgery was an open procedure, the surgeon did not have to create a portal on the ulnar side.When asked the quality of bone, the response was "not provided." no further details provided.

Brand Name
PEEK TENO SCRW,PEEK,VENT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8209169
Report Number1220246-2019-00826
Device Sequence Number1656406
Product Code HWC
UDI-Device Identifier00888867018747
UDI-Public00888867018747
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberPEEK TENO SCRW,PEEK,VENT
Device Catalogue NumberAR-1540PS
Device Lot Number10209941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;